| Catalog Number |
367819 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to using paxgene® blood rna tube, abnormal additive was seen in 20 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.: device available for evaluation: yes.H.3.: device eval by manufacturer? yes.D.9.: returned to manufacturer on: 25-june-2025.Investigation summary: bd received 36 samples and one photo for investigation.Out of these 36 samples, 30 samples underwent a functional test for additive abnormality, and 20 of these samples failed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: additive abnormality.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Additional Manufacturer Narrative
The following fields have been updated with corrected information.B5.Describe event or problem: it was reported that prior to using bd vacutainer® serum plus blood collection tubes, abnormal additive was seen in 20 tubes.No adverse impact was reported regarding the patient or user.D1.Medical device brand name: bd vacutainer® serum plus blood collection tubes.A revised device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that prior to using bd vacutainer® serum plus blood collection tubes, abnormal additive was seen in 20 tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description